The dermatological name of Tinea versicolor is dermatomycosis furfuracea. This is usually a brownish-red area of the skin. The discoloration may appear as spots or as larger patches in all shapes and sizes. Often the dark reddish or brown discolorations of the skin in various forms can be caused by a number of species of fungi, and it’s often due to a superficial yet chronic fungal infection or infestation. The most common areas of the body involved in the discoloration are the front and back of the upper body, the upper arms and the neck. The discolorations can of course be found on other parts of the body, but these seem to be the most common areas.
The fact that this abnormality originates from a type of fungus was not recognized until a type of lipophilic yeast was isolated from other forms; the name of the fungus which was isolated from the discolored areas of the skin of Tinea versicolor patients is Malassezia globosa.
One may naturally wonder what this particular fungus has to do with Candida albicans since they appear to be two different strains of fungi, but many times when Tinea versicolor appears, it occurs during a Candida albicans infestation of the body. But the reason that both can take place simultaneously is simple; if a human body has within it an environment and food source which is beneficially accommodating to one form of fungi, such as Candida albicans, then there is no reason not to expect the same environment to also serve as an invitation to other forms of fungi as well as other pathogens such as H. pylori which is also common with a Candida infestation. So as you see, many different pathogens are drawn to a common environment.
The discolored spots or patches themselves are not usually harmful, although sometimes they are accompanied by scaling and itching of the areas. Of course, Tinea versicolor can also be dangerous if the discolored patches are accompanied by an intestinal overgrowth of fungal yeast such as the Candida albicans fungus, which is the most common form of fungal infestations.
As far as the cause of Tina versicolor is concerned, the bottom line is that it’s caused by an overgrowth of some type of fungal yeast in the body usually accompanied by a form of bacteria. Topical substances such as Terrasil Anti-Fungal Treatment can perhaps be used to lessen the symptoms of itching and scaling, but these creams only contain different compounds of antifungals and just as the case with antifungals taken by mouth, if the basic cause is an overgrowth of fungal yeast in the intestines, the topical creams will do nothing in the way of curing the real cause of the discolorations.
So what does one do when faced with a case of Tinea versicolor? The only real solution for this abnormality of the skin is to treat it from the inside out, which means a special diet and supplement protocol such as the Candida diet and protocol offered by this site.
This can appear in various forms of infection such as ‘cracks’ or lesions in the corners of the mouth or lips and what appear to be severely chapped lips, as well as infections inside the mouth itself. Cracks in the corners of the mouth seem to be the post prominent type, and often the severity of these ‘cracks’ will cause bleeding. Angular Cheilitis is generally considered to be a chronic inflammation in the corners of the mouth of lips and is connected to either a form of fungal yeast, most often Candida albicans, but it can also be associated with a bacterial infection caused by the Staphylococcal bacteria. More often than not, it’s a combination of bacterial and fungal infection which is one reason that it is so difficult to cure.
If left untreated, often Angular Cheilitis will turn into what is called Severe Angular Cheilitis. At this stage usually eating or talking is usually too painful to deal with. The severity of the infection is the reason for the intense pain of the sores at this point. The same treatment applies to the early stages of Angular Cheilitis as well as Severe Angular Cheilitis.
Those who are most susceptible to experiencing Angular cheilitis are also more likely to experience such health problems as a deficiency of the B vitamin folate and the B12 vitamin cobalamin. One particular food on the Candida diet which is plentiful in B12 is eggs.
If you visit a doctor because of Angular Cheilitis, he’s most likely to prescribe one of two different medications; Mycolog-II, which is a combination of Nystatin, which is an antifungal and triamcinolone which is a steroid. Or he may prescribe Hydrocortisone Valerate which is a corticosteroid. Both of these medications, being topical creams, will only treat the topical symptoms and not the actual cause of Angular Cheilitis.
So What Works?
Sometimes antibiotics will work to a degree, but since there’s also a chance that a fungal infection could be part of the cause, an antibiotic will not help this.
Believe it or not, the sun and saltwater have been known to greatly reduce the symptoms of Angular Cheilitis. But since it’s usually connected to both fungi and bacteria, normally the best treatment is from the inside with a clean, healthy diet and supplements. Many people who have a Candida overgrowth also experience both Angular Cheilitis and/or Tinea Versicolor, and those who have used a good Candida diet and the treatment plan will see these problems heal as the Candida population in the intestines begins to lessen. I believe that the most valuable supplement for either of these problems is going to be probiotics in all the natural forms as well as commercial forms. This is reasonable because the degree of severity of both of these problems lessens with the use of various B vitamins, and the probiotics will produce all of the B vitamins in the natural ratio needed by the human body.
The links that are on the Candida Diet and Protocol as well as the links in these articles were placed there by the owners of this website, Probacto.com. Any and all payments that are received via the links as well as all profits from the sales of products marketed on this website are received by the owners of Probacto.com.
Signed by: Site Administrator